Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 23-28
http://dx.doi.org/10.1155/S0161171286000030

On a fixed point theorem of Greguš

1Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK
2Istituto Matematico, Facolta' Di Architettura, Universita' Di Napoli, Via Monteoliveto 3, Naples 80134, Italy

Received 18 May 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian Fisher and Salvatore Sessa, “On a fixed point theorem of Greguš,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 23-28, 1986. https://doi.org/10.1155/S0161171286000030.